# SDR AU970573

- Difficulty date: May 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747238B
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bolt
- Condition: Loose
- Location: Main Gear
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO1 AND NO14 MAIN LANDING GEAR WHEEL AXLE NUT SAFETY BOLTS (ONE OF TWO PER WHEEL) LOOSE - WHEEL HUB CAPS HAD BROKEN ATTACHMENT LUGS
